# SDR CA010103007

- Difficulty date: December 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,365 hours
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: 130909B15
- Condition: Broken
- Location: Bellcrank
- Component: Bellcrank, 355241365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REMOVAL OF RUDDER BELLCRANK ON CAPTAIN SIDE THE TOP INBOARD BOLT WAS FOUND BROKEN ON RUDDER PEDAL BELLCRANK SUPPORT. BOLT WAS STILL IN PLACE.REF RAYTHEON IPC 27-20-10 P8 ITEM 70, 71.
